# SDR COMA0560074

- Difficulty date: January 22, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 17,410 hours, 16,713 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5401 RECEIVED A NOSE LANDING GEAR DISAGREE CAUTION DURING APPROACH INTO NAS.  INTERROGATED PSEU, CHECKED UPLOCK GAP AND SENSOR FOR SECURITY AND CYCLED GEAR MULTIPLE TIMES.  DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
